# SDR JJBA20130418007

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 31,088 hours, 42,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW REPORTED THAT THE LT SIDEWALL EMERGENCY EXIT LIGHT AT 4A WAS INOP.  MX CREW ARRIVED AND FOUND THE CONNECTOR TO THE LIGHT UNPLUGGED.  THEY PLUGGED IT BACK IN AND AN OPS CHECK PRODUCED SATISFACTORY RESULTS.
